# SDR QXEA200501367

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 10,018 hours, 10,462 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2392, AUTOFEATHER ARM LIGHT FAILED TO ILLUMINATE ON TAKEOFF. MAINTENANCE INTERROGATED CDS.  FOUND FAULT CODE 64 CH A.  CLEARED FAULTS.  PERFORMED OPS TEST, AUTOFEATHER SYSTEM IAW 61-20-00-710-805.  NO DEFECTS NOTED.  PERFORMED GROUND RUN AT T/O POWER.  A/F SYSTEM ARMED OK.  NO FURTHER FAULTS FOUND.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
